Antibiotic side effects?
Are you taking pretnizone? http://www.webmd.com/search/search_resul... I am not sure why you are taking the Antibiotic, so I give you the link to webmd.com near a list of pretnizone (antibiotic) if this is not your medication afterwards put what you are taking in the turn upside down bar. by your side-effects it sounds sort of resembling pretnizone.
This should help you find what the side effects are.
I do, however strongly suggest that you speak to a doctor something like this medication. if your libido is off and your mood is different in attendance may be a type of anti-depressant, mood-"stabilizer", or steroid in this Rx, something that you may or should not put into your body. please reach a deal to your Doctor, body chemistry can be very diaphanous and vital, your doctor know this and this situation you are in should be address by your doctor.
Antibiotics shouldn't do any of that. What specificially are you taking? Sounds more like you are taking a steroid. Having a mild steroid perscribed next to an antibiotic for certain infections isn't exceptional, but not for that length of time. More technical information would be accurate.
yeah- those symptoms dont sound approaching they came from antibiotics. you should dissect your daytime and try to find another source.